| Model Number |
M0067913500 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/11/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: device code a180104 is selected to represent the reportable event of device contamination with chemical or other material.
Event or Problem Description
It was reported to boston scientific corporation that a lithovue flexscope was used during a ureteroscopy procedure performed on (b)(6) 2024.During the procedure, upon opening the packaged, the scope was found to be dirty on the handle part.There were no patient complications as a result of this event.